# SDR WVER2017031109

- Difficulty date: March 11, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 34,728 hours, 24,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 220 LT FRAME HAS AND INDICATION .25 INCHES LONG THROUGH 3RD FASTENER HOLE DOWN FROM STRINGER 13L. FAILED NDT INSPECTION.
